There are no Phantom Pairs of Mappings to 1-Dimensional CW-Complexes

Tom 55 / 2007

Sibe Mardešić Bulletin Polish Acad. Sci. Math. 55 (2007), 365-371 MSC: 57M05, 55S37, 20E05. DOI: 10.4064/ba55-4-8

Streszczenie

Two mappings from a CW-complex to a 1-dimensional CW-complex are homotopic if and only if their restrictions to finite subcomplexes are homotopic.

Autorzy

  • Sibe MardešićDepartment of Mathematics
    University of Zagreb
    Bijenička cesta 30
    10 002 Zagreb, P.O. Box 335, Croatia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek